MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER
Model Number ATELLICA IM 1300 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a falsely elevated total human chorionic gonadotropin (thcg) result was obtained on a patient sample on an atellica im 1300 analyzer.The initial result was reported to the physician(s).The sample was reprocessed on an alternate atellica im analyzer.The repeat result was considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated thcg result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that a falsely elevated total human chorionic gonadotropin (thcg) result was obtained on a patient sample on an atellica im 1300 analyzer.Calibration was acceptable and quality control (qc) was recovered out of range.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse inspected the instrument, ran auto check, found clog in vacuum line near the pressure regulator, removed clog and reset vacuum pressure.Then, the cse reviewed system message log which showed error in the dark counts signal, removed, cleaned and reinstalled lumo and photomultiplier tube (pmt), and restarted the analyzer.Next, the cse replaced lumo housing, performed alignments, replaced regulator and elevator, performed sample probe alignments, adjusted secondary vacuum pressure, ran full auto check, daily maintenance, qc and patient correlation, which passed.Siemens is evaluating the event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2026-00001 on 05-jan-2026.Additional information (06-jan-2026): siemens reviewed the instrument data, and it indicated that there was a clog in the secondary vacuum pressure causing the wash probe vacuum to run high.Siemens further evaluated the event and determined that the occlusion in the vacuum tubing near the vacuum regulator potentially contributed to the falsely elevated total human chorionic gonadotropin (thcg) result.The device is performing according to specifications.No further evaluation is required.The investigation findings and investigation conclusions codes in h6 were updated to reflect the additional information.

Brand Name
ATELLICA IM 1300 ANALYZER
Common Device Name
ATELLICA IM 1300 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave.
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23955839
Report Number2432235-2026-00001
Device Sequence Number5611487
Product Code JJE
UDI-Device Identifier00630414007960
UDI-Public(01)00630414007960
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1300 ANALYZER
Device Catalogue Number11066001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale